# SDR R61A201707070524

- Difficulty date: July 7, 2017
- Submitted: July 11, 2017
- Operation: Air carrier
- Aircraft: N880RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000247
- Aircraft time: 22,127 hours, 16,775 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 34002210
- Part serial: 006231
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 14,287 hours, 8,799 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT INOPERATIVE IN FIRST CLASS SECTION.  R & R THE NR 2 ELPU IAW AMM 33-50-01. PERFORMED ELPU FULL CHARGE IAW AMM 33-50-01.
